| Model Number |
HNICU-37 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Hyperthermia (1909)
| Date of Event |
01/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
An end consumer reported, "probe is reading low, causing baby to be overheated by isolette or baby warmer.".
Additional Manufacturer Narrative
An end consumer reported, "probe is reading low, causing baby to be overheated by isolette or baby warmer." deroyal industries requested return of the device, but it has not yet been received by the manufacturing facility.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
Additional Manufacturer Narrative
An end consumer reported, "probe is reading low, causing baby to be overheated by isolette or baby warmer." deroyal industries requested return of the device, and it was received 2/11/2025.Deroyal reviewed the returned and the thermistor chips were tested.Both chips were confirmed to be within the specifications required for testing requirements.No issues could be confirmed with the samples received.The device history record (dhr) was reviewed for the lot number provided and confirmed there were no issues identified.It was also confirmed that no issues were identified in the functional results.An inventory check was performed on the skin sensors.50 skin sensors were reviewed and no issues were found.The failure mode and effects analysis (fmea) was reviewed and no updated was required.A review of corrective and preventive actions (capas) was completed and no related capas were found over the last two years.A complaint to sales ratio was conducted over the last two years and found to be (b)(4).This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.